# SDR NACA2024082100001

- Difficulty date: August 21, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,758 hours, 20,922 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 991159
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT DURING GROUND START, EGT'S 760C TWO FAILED ATTEMPTS. REMOVED AND REPLACED APU ECU OPS CHECK NORMAL IAW AMM 49-61-01, PART IS UNKNOWN TO TRAX.
